# SDR AALA20120112TUL15

- Difficulty date: January 12, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS CORRODED IN AREA OF THE AFT LAV VENT FROM STATIONS 867 TO 887 STRINGERS 27 LEFT AND 27 RIGHT.  ACCOMPLISHED HFEC WITH NO CRACKS INDICATED.  REMOVED AND REPAIRED CORROSION PER SRM 51-10-2 AND EA B737-53-021248.
